Siberian Mathematical Journal

, Volume 22, Issue 3, pp 361–369 | Cite as

Theorems on the boundedness of almost-periodic pseudodifferential operators

  • P. E. Dedik


Pseudodifferential Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    M. A. Shubin, “Differential and pseudodifferential operators in spaces of almost-periodic functions,” Mat. Sb.,95, No. 4, 560–587 (1974).Google Scholar
  2. 2.
    M. A. Shubin, “On the regularity of the generalized almost-periodic solutions of hypoelliptic equations,” Vestn. Mosk. Gos. Univ., Ser. Mat. Mekh., No. 5, 61–65 (1975).Google Scholar
  3. 3.
    H. Kumano-go, “Pseudodifferential operators of multiple symbol and the Calderon-Vaillancourt theorem,” J. Math. Soc. Jpn.,27, No. 1, 113–120 (1975).Google Scholar
  4. 4.
    A. P. Calderon and R. Vaillancourt, “A class of bounded pseudodifferential operators,” Proc. Nat. Acad. Sci. USA,69, No. 5, 1185–1187 (1972).Google Scholar
  5. 5.
    L. Hörmander, “On the L2 continuity of pseudodifferential operators,” Commun. Pure Appl. Math.,24, No. 4, 529–535 (1971).Google Scholar
  6. 6.
    B. M. Levitan, Almost-Periodic Functions [in Russian], Gostekhizdat, Moscow (1953).Google Scholar
  7. 7.
    M. A. Shubin, “Almost-periodic functions and partial differential operators,” Usp. Mat. Nauk,33, No. 2, 3–47 (1978).Google Scholar
  8. 8.
    L. Hörmander, “Pseudodifferential operators and hypoelliptic equations,” in: Proc. Symp. Pure Math., Vol. 10, Amer. Math. Soc., Providence (1967), pp. 238–283.Google Scholar

Copyright information

© Plenum Publishing Corporation 1982

Authors and Affiliations

  • P. E. Dedik

There are no affiliations available

Personalised recommendations